Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Constant pain from leg to foot, occasional tingling. CT scan shows severe stenosis, lumbar facet arthritis. Suggestive treatment?

for 7 weeks I have had constant pain down my right leg to my foot with occasional tingling . I have recently had a CT LUMBOSACRAL SPine scan. The summary of the findings were severe stenosis of right L4/L5 and left L5/S1 foramen with probable involvement of corresponding nerve root . Moderate stenosis of left L4/L5 exit foramen. Severe lower lumbar facet arthritis. I am 61 years old, very active till now & fit. Is there an exercise program that can relieve the pain?; is there a surgery to increase the size of the nerve exits? What is your recommendation?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
I read carefully your query.
I think that when you have pain you should use some pain killer and not strain yourself .
When you have not any more pain you should do some sports activity like swimming.

Wishing you all best.

Dr Ilirian
Answered: Fri, 3 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor